Jump to content
sobekGP

sobekGP: 3 months in withdraws

Recommended Posts

sobekGP

Hi to all users,

 

Its been 3 full months after my last dose of Venlafaxine. In 2018 I've been on 10mg of Escitalopram for five months then switched on Venlafaxine for another six months.

I started Venlafaxin with 37mg and came up to 150mg per day XR.

On January 2019 wanted to get rid of the drug since i feel that not needed anymore. Jumped from 150mg-0mg in one month (I know it was too fast, but those days i felt very good and confident, hence rapidly tapering the dosage). The first month of withdrawal, I had severe psychical symptoms, like tiredness, headache, heart racing, anxiety.

After these symptoms somehow subside, starting from the month 2 till today (now I am at 3 full months after my last Venlafaxine dose) I have constant headache (don' know how to describe, its not a regular headache, but something like head/nervous system tension) and decent anxiety. My waves and windows are very recognizable, since I have periods when I feel very anxious, depressive, sensitive to sounds, feel nausea etc. and there are days when I feel better (not by much but noticeably more relaxed, with more emotions and not so severe headache/tension).

 

Want to hear from other users who pass through these similar symptoms with constant headache and anxiety which persist of days and weeks now,

if some supplements can make the situation more manageable.

 

Hope the day when we heal will come soon...

Thanks

Share this post


Link to post
Gridley
Posted (edited)

Hello, sobekGP, and welcome to SA.   Thank you for completing your signature.  Could you include whether the Venlafaxine was extended or regular release? 

 

I'm sorry you're having these symptoms. Headaches, anxiety, depression, sensitivity to sound and nausea are typical withdrawal symptoms from a too-fast taper.  I'm going to include some links about withdrawal so you will better understand what you're experiencing.  

 

 
 
When we take medications, the CNS (central nervous system) responds by making changes over the months and years we take the drug(s). When the medication is discontinued, the CNS has to undo all the changes it made. Rebuilding the neurotransmitter production and reactivating the receptor and transporter cells takes time -- during that rebuilding process symptoms occur.  
 
Depending on the severity of your symptoms, you might want to consider reinstating a very small dose of Venlafaxine.  Reinstatement doesn't always work, but it's the only known way to lessen withdrawal symptoms.  The alternative is to ride out the symptoms.  There is no way to predict how long this will take.  Some heal fairly quickly while others take quite a bit longer.  Please read:
 
About reinstating and stabilizing to reduce withdrawal symptoms. -- at least the first page of the topic
 
If reinstatement is something you want to consider, please let me know and we will suggest a dosage.
 
You asked about supplements. We don't recommend a lot of supplements on SA, as many members report being sensitive to them due to our over-reactive nervous systems, but two supplements that we do recommend are magnesium and omega 3 (fish oil). Many people find these to be calming to the nervous system. 

 

 

 

Please research all supplements first and only add in one at a time and at a low dose in case you do experience problems.
 
 
 
 
 

 

 

 

 

 

 

Edited by Gridley

Share this post


Link to post
sobekGP

Hi Gridley,

 

Thanks for the suggestions. For now I will go with Omega3 tablets for now, bought 20 tablets PharmaVital 1000mg + 12mg VitaminE.

I don't want to reinstating Venlafaxine, will try to ride out the symptoms  and hopefully will notice some improvements.

 

Regards

Share this post


Link to post
laydefish

Hi @sobekGP & Welcome to the Group.  Unfortunately your symptoms are pretty much textbook when it comes to withdrawal on these awful drugs!  But there is definitely hope! I'm 8 1/2 months Antidepressant free after 11 years & I feel great!  I still have some lingering symptoms but nothing I can't handle, and I was poly drugged for many years so I happen to know drug side effects. Anyhow just wanted to stop by to say Hi & Congratulations on deciding to taper this drug, you won't regret it! Hang in there! Laydefish

Share this post


Link to post
Kronos18
On 5/12/2019 at 4:57 PM, sobekGP said:

Hi to all users,

 

Its been 3 full months after my last dose of Venlafaxine. In 2018 I've been on 10mg of Escitalopram for five months then switched on Venlafaxine for another six months.

I started Venlafaxin with 37mg and came up to 150mg per day XR.

On January 2019 wanted to get rid of the drug since i feel that not needed anymore. Jumped from 150mg-0mg in one month (I know it was too fast, but those days i felt very good and confident, hence rapidly tapering the dosage). The first month of withdrawal, I had severe psychical symptoms, like tiredness, headache, heart racing, anxiety.

After these symptoms somehow subside, starting from the month 2 till today (now I am at 3 full months after my last Venlafaxine dose) I have constant headache (don' know how to describe, its not a regular headache, but something like head/nervous system tension) and decent anxiety. My waves and windows are very recognizable, since I have periods when I feel very anxious, depressive, sensitive to sounds, feel nausea etc. and there are days when I feel better (not by much but noticeably more relaxed, with more emotions and not so severe headache/tension).

 

Want to hear from other users who pass through these similar symptoms with constant headache and anxiety which persist of days and weeks now,

if some supplements can make the situation more manageable.

 

Hope the day when we heal will come soon...

Thanks

Hi mate.It’s good that you have seen improvements.I am 4 months out from 2 months of Lexapro and i’m currently mostly housebound because of dr/dp, diziness, vertigo, weakness, anxiety, but i had better days aswell.Currently i’m in a building wave since 3 weeks ago, hopefully to see some good improvements after this wave.Keep faith.Adrian

Share this post


Link to post

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...